# SDR DALA2024041904566

- Difficulty date: April 18, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 44,579 hours, 31,353 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 171-172
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON DIAPHRAGM BTW STA Y=171 TO STA Y=172 AND -X56 APPROX AT CABIN PAX (W1). SUMMARY OF NRC 00689: DIAPHRAGM BTW STA Y=171 TO STA Y=172 AND -X56 APPROX AT CABIN PAX WAS REPAIRED PER B717-200 SRM 51-70-10- 2R REPAIR 2 FIG 201. (LP #0300282)
